fbpx

Ace Plus Tablet – 1 Strip

Ace Plus Tablet – 1 Strip

25Tk

In stock

25Tk

Description

Ace Plus® Paracetamol & Caffeine Non-narcotic analgesics (Non Narcotic Analgesic) Indication:

Fever, headache, migraine, muscle ache, backache, toothache & menstrual pain.

Dosage & Administration: Adults:

1-2 tablets every 4-6 hours. Maximum dose: 8 tablets daily. Not recommended for children below 12 years. Preparation: Each box contains 200 tablets of Paracetamol 500 mg & Caffeine 65 mg in a blister pack.

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.

You've just added this product to the cart: